# SDR 2005FA0000702

- Difficulty date: December 17, 2004
- Submitted: May 12, 2005
- Operation: General aviation
- Aircraft: N400HD
- Make and model: Beech 400A
- Aircraft serial: RK191
- System (JASC): 2740 · Stabilizer Control System
- Part: Nut
- Condition: Worn
- Location: Jackscrew
- Component: Actuator
- Component part number: 45AS61023139
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A AND B  INSPECTION NOTICED CLUNK IN PITCH TRIM.  FOUND ACTUATOR IN FULL NOSE DOWN POSITION CONTACTING VERTICAL FIN CAP SUPPORT.  UPON FURTHER INVESTIGATION FOUND JACKSCREW FREEPLAY MEASURED .075 MAX ALLOWABLE FREEPLAY IS .020.  ACTUATOR OVERHAUL INTERVAL IS 1800 HOURS.  THIS ACTUATOR WAS O/H 11/21/2000 WITH 756.2 TSO.  NEXT SCHEDULED O/H DUE IN 1043.8 HOURS.  FRAME CONTACT MAY HAVE HAD EFFECT ON PREMATURE WEAR.  (K)
